Electron. J. Diff. Eqns., Vol. 2005(2005), No. 49, pp. 1-12.

Fractional power function spaces associated to regular Sturm-Liouville problems

Sofiane El-Hadi Miri

Using spectral properties of the regular Sturm-Liouville problems, we construct a collection of abstract function spaces. Then we find the smallest index for which these spaces are mapped continuously in to the space of continuous functions. We also give some applications of these spaces for variational methods.

Submitted November 26, 2004. Published May 11, 2005.
Math Subject Classifications: 46E35,34B24.
Key Words: Sturm-Liouville problems; fractional power Sobolev spaces; variational methods.

Show me the PDF file (29K), TEX file, and other files for this article.

Sofiane El-Hadi Miri
Département de mathématiques
Université de Tlemcen
BP 119, Tlemcen 13000, Algerie
email: mirisofiane@yahoo.fr

Return to the EJDE web page